# SDR UPS01836384

- Difficulty date: July 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LIGHT INOP IN EMERGENCY LIGHT ASSY AT ENTRY DOOR.  RELAMPED AS REQ, EMERGENCY LIGHTS CK GOOD.
